RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Complex Var. Elliptic Equ., 2019, Volume 64, Issue 3, Pages 443–446 (Mi cvee3)  

A new sharp inequality for arbitrary complex polynomials related to Gamma-lines

G. Barsegiana, A. Sergeevb, A. Montes-Rodriguesc

a National Academy of Sciences of Armenia, Institute of Mathematics, Yerevan, Armenia
b Moscow Steklov Institute, Moscow, Russian Federation
c University of Seville, Seville, Spain

DOI: https://doi.org/10.1080/17476933.2018.1441834


Bibliographic databases:

Received: 30.11.2017
Accepted:10.02.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cvee3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019